# SDR ASAA2016122219132

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,281 hours, 9,816 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Condition: Binding
- Location: Air Temp Gauge
- Part time: 81,703 hours, 40,712 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP GAUGE SELECTOR KNOB IS VERY HARD TO TURN.  ACFT GROUNDED.  CONFIRMED FAULT, REMOVED & REPLACED P5-17 TEMPERATURE CONTROL MODULE IAW AMM 21-61-15, OPS CHECKED NORMAL.
